# SDR SWAA2021011436611

- Difficulty date: December 14, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A9402
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLIGHT DECK DOOR SURROUND AT STA277 STR 1R-STR 2R UPPER SUPPORT HAS (2 EACH) FASTENER HOLES ELONGATED (18-048).  REMOVED AND REPLACED UPPER SUPPORT AND WEB AT RT CABIN FLIGHT DECK DOOR STA 277 STR 1R-STR 2R, AS PER B737-7 SRM 51-40-02-0G-0; 51-40-05-0G-0; DRAWING 141A9402.
